# SDR HALA2021100400132

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,416 hours, 5,939 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE TROUBLESHOOTING A BLEED FAULT FOUND IP CHECK VALVE DOWEL PIN MISSING.//REMOVED AND REPLACED #1 ENG IP CHECK VALVE PER AMM 36-11-41. GK2158677 30SEP21. OPS CHECK, LEAK CHECK PENDING. OPS/LEAK CHECK  OK. AIRCRAFT OK FOR SVC.
